# SDR ASMF2021F00060

- Difficulty date: May 23, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: XADRC
- Make and model: Boeing 737852
- Aircraft serial: 35116
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24.05.2021 18:35 SEVERAL CRACKS AT LEFT ENGINE OUTER THRUST REVERSER.  DURING OVERNIGHT CHECK IN TASK CARD J3770-808-01-01 (22) AT MEX STATION, IT WAS DETECTED SEVERAL CRACKS AT LEFT ENGINE OUTER THRUST REVERSER. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING LEFT ENGINE OUTER THRUST REVERSER LOWER FIREWALL WITH CRACKS ON STA 266 NWL 85 AND STA 242 NWL 94; ON STA 266 NWL 85; ON STA 241 NWL 111 AND STA 242 NWL 102 OUT OF LIMITS IAW 737-SL-78-050-B, THE WO’S 7486533, 7486541 AND 7486543 WERE ISSUED TO PERFORM PERMANENT REPAIR. LEFT ENGINE OUTER THRUST REVERSER LOWER FIREWALL WERE REMOVED IAW AMM 78-31-13; A SEALANT WERE APPLIED IAW BOEING SERVICE BULLETIN 737-78-050-B AT LEFT ENGINE OUTER THRUST REVERSER; THE UPPER INSULATION BLANKET WERE REMOVED AND INSTALLED IAW AMM 78-31-13; THE THRUST REVERSE WAS REMOVED IAW AMM 78-31-01-000-801-F0; THE INSULATION BLANKETS WERE PERMANENT REPAIRED IAW BOEING SERVICE LETTER 737-SL-78-050-B, PARAGRAPH 3.1 AND THE LEFT ENGINE THRUST REVERSER WAS INSTALLED IAW AMM 78-31-01-400-801-F00, ALL CORRECT.
